MAUDE Adverse Event Report: Medtronic Puerto Rico Villalba Sprint Quattro Secure S MRI SureScan; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

Medtronic Puerto Rico Villalba Sprint Quattro Secure S MRI SureScan; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 693558
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Bacterial Infection (1735); Cardiac Arrest (1762)
Date of Event 07/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately six weeks post implant, the implantable cardioverter defibrillator (icd) system was explanted due to infection and replaced more than two weeks later.The patient reported that they were ¿dead when they did it¿ and they were ¿revived¿ with a machine ¿due to a cardiac arrest.¿ the patient alleged that the infection was a result of one of their ¿contaminated leads¿ and stated the leads had ¿corroded.¿ the patient reported that they did a transesophageal echocardiogram (tee) and ¿saw one of the valves had bacteria on it.¿ the patient noted that the bacteria was not there prior to the surgery.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the proximal portion of the lead was returned, analyzed, and no anomalies were found.Visual analysis of the lead indicated apparent explant damage.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Sprint Quattro Secure S MRI SureScan
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50291873
Report Number2649622-2026-24201
Device Sequence Number18824595
Product Code LWS
UDI-Device Identifier00643169690035
UDI-Public(01)00643169690035(17)270303
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number693558
Device Catalogue Number693558
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/05/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2026
Initial Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DDPA2D1 ICD, 5076-52 LEAD.
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age69 YR
Patient SexMale